Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integral currents $ {\rm mod}$ $ 2$


Author: William P. Ziemer
Journal: Trans. Amer. Math. Soc. 105 (1962), 496-524
MSC: Primary 28.80
MathSciNet review: 0150267
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0150267-3
PII: S 0002-9947(1962)0150267-3
Article copyright: © Copyright 1962 American Mathematical Society